American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Chris Bernhardt and P. Christopher Staecker. Generalizing the rotation interval to vertex maps on graphs. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jian Wang. A generalization of the line translation theorem. Trans. Amer. Math. Soc. 366 (2014) 5903-5923.
Abstract, references, and article information   
View Article: PDF

[3] F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux. Denjoy constructions for fibered homeomorphisms of the torus. Trans. Amer. Math. Soc. 361 (2009) 5851-5883. MR 2529917.
Abstract, references, and article information   
View Article: PDF

[4] Marc Bonino. On the dynamics of homology-preserving homeomorphisms of the annulus. Trans. Amer. Math. Soc. 361 (2009) 1903-1923. MR 2465823.
Abstract, references, and article information   
View Article: PDF

[5] Leo T. Butler. Zero entropy, non-integrable geodesic flows and a non-commutative rotation vector. Trans. Amer. Math. Soc. 355 (2003) 3641-3650. MR 1990166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jaroslaw Kwapisz. A priori degeneracy of one-dimensional rotation sets for periodic point free torus maps. Trans. Amer. Math. Soc. 354 (2002) 2865-2895. MR 1895207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1